MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GLUCOSE HK; HEXOKINASE, GLUCOSE

ROCHE DIAGNOSTICS GLUCOSE HK; HEXOKINASE, GLUCOSE
Catalog Number 04657527190
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c111 analyzer serial number was (b)(6).
 
Event or Problem Description
The initial reporter complained of discrepant high results for 1 patient sample tested for glucose hk on a cobas c 111 analyzer.The initial result was "over" 200 mg/dl.The specific result could not be provided.The repeat result was 236.19 mg/dl.On (b)(6) 2026, the customer received a complaint that the patient¿s glucose result from a different laboratory was "normal." the specific result was not provided.The customer repeated the original sample, and the result was 79.68 mg/dl.
 
Additional Manufacturer Narrative
The result of 79.68 mg/dl from (b)(6) 2026 is not valid.The sample was stored for 2 weeks, including 1 week at room temperature.Serum glucose is stable for 3 days at 2¿8°c.Calibration and qc were acceptable.No maintenance issues were identified.The investigation determined the event was consistent with a preanalytical handling issue (patient sample mismatch).This is supported by the lack of clinical correlation with the patient's other test results.The investigation did not identify a product problem.

Brand Name
GLUCOSE HK
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24615367
Report Number1823260-2026-00934
Device Sequence Number13158283
Product Code CFR
UDI-Device Identifier04015630922338
UDI-Public04015630922338
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K071211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04657527190
Device Lot Number886902
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale